p-classes of an H*-algebra and their representations

Molnár, Lajos: p-classes of an H*-algebra and their representations. In: Acta scientiarum mathematicarum, (58) 1-4. pp. 411-423. (1993)

[img] Cikk, tanulmány, mű
math_058_411-423.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 58
Number: 1-4
ISSN: 0001-6969
Page Range: pp. 411-423
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 422-423.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15443

Actions (login required)

View Item View Item